# SDR AALA201705239012

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 15,708 hours, 6,343 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D2567060600000
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL ON THE R2 DOOR RAFT FOUND UNSECURE.  RESEALED INFANT LIFE VEST BLUE BAG.
